# SDR AALA202108207498

- Difficulty date: August 1, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 35,325 hours, 14,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1016 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON Z ANGLE LOCATED AT STA 1016 AND LEFT BUTT LINE 45. REMOVED AND REPLACED Z ANGLE.
